Alert archive / New Mexico / Tornado Warnings in 2025
Tornado Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 5, 2025, 2:10 PM MDT for Chaves County, De Baca County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2025, 2:10 PM MDT (20:10 UTC)
- Expired
- May 5, 2025, 2:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Chaves County, NM, De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 99 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
206
WFUS55 KABQ 052010
TORABQ
NMC005-011-052045-
/O.NEW.KABQ.TO.W.0008.250505T2010Z-250505T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
210 PM MDT Mon May 5 2025
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
South Central De Baca County in east central New Mexico...
North Central Chaves County in southeastern New Mexico...
* Until 245 PM MDT.
* At 210 PM MDT, a severe thunderstorm capable of producing a
tornado was located 15 miles east of Mesa, or 35 miles south of
Fort Sumner, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Mainly rural areas of South Central De Baca and North Central
Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3400 10451 3404 10451 3419 10419 3395 10417
3393 10450
TIME...MOT...LOC 2009Z 241DEG 18KT 3400 10442
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
112 follow-up statements
275
WWUS55 KABQ 052024
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
224 PM MDT Mon May 5 2025
NMC005-011-052045-
/O.CON.KABQ.TO.W.0008.000000T0000Z-250505T2045Z/
Chaves NM-De Baca NM-
224 PM MDT Mon May 5 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH
CENTRAL DE BACA AND NORTH CENTRAL CHAVES COUNTIES...
At 224 PM MDT, a severe thunderstorm capable of producing a tornado
was located 20 miles east of Mesa, or 32 miles south of Fort Sumner,
moving northeast at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Mainly rural areas of South Central De Baca and North Central
Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3400 10446 3406 10447 3419 10419 3395 10417
3393 10445
TIME...MOT...LOC 2010Z 241DEG 18KT 3400 10442
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
11087
WWUS55 KABQ 052042
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
242 PM MDT Mon May 5 2025
NMC005-011-052052-
/O.EXP.KABQ.TO.W.0008.000000T0000Z-250505T2045Z/
Chaves NM-De Baca NM-
242 PM MDT Mon May 5 2025
...TORNADO WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL DE
BACA AND NORTH CENTRAL CHAVES COUNTIES...
The tornado threat has diminished and the Tornado Warning will
expire. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. To
report severe weather, contact your nearest law enforcement agency.
They will send your report to the National Weather Service office.
&&
LAT...LON 3400 10446 3406 10447 3419 10419 3395 10417
3393 10445
TIME...MOT...LOC 2024Z 241DEG 18KT 3403 10434
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 5, 12:25 PM MDT, 1 hour 45 minutes earlier. Its key messages:
- Updated at 1216 PM MDT Mon May 5 2025
- Another round of strong to severe storms is forecast for this afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning. A Flash Flood Watch for flash flooding is in effect for eastern New Mexico from Monday afternoon through Tuesday.
- Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend.
Area forecast discussion, May 5, 12:25 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1225 PM MDT Mon May 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1216 PM MDT Mon May 5 2025 - Another round of strong to severe storms is forecast for this afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning. A Flash Flood Watch for flash flooding is in effect for eastern New Mexico from Monday afternoon through Tuesday. - Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend. && .SHORT TERM... (Today through Tuesday) Issued at 326 AM MDT Mon May 5 2025 A 554dm 500mb low continues to slowly move eastward across AZ this morning, prompting continued shower and thunderstorm coverage across the state as of 3am. Sufficient diffluence aloft can be seen on water vapor imagery helping to aid the precipitation. The low continues its slow trajectory eastward towards NM today, where another round of precipitation, including strong to severe thunderstorms, is likely across eastern NM. 0-6km bulk shear remains impressive across the eastern areas, around 40-50kts. With height falls associated with the upper level low moving in, mid-level lapse rates increase to support deepening instability across the region. A potential limiting factor for deep convection for Monday are cooler temperatures after a round of precipitation the night before and persistent cloud cover through the early portions of the day. This may hinder widespread convective activity, but synoptic ascent across the region should work to compensate and produce isolated to scattered thunderstorms, some of which may be strong to severe. Within the stronger storms, large hail and damaging wind gusts remain the primary threats, with a low chance of a tornado. Along with convection, soils across eastern NM have become primed by rainfall Sunday night into Monday morning to where it will not take much rainfall to begin the threat of flash flooding. Convection is expected to grow upscale through the overnight hours of Monday, to where a wider area of precipitation is forecast to push up through eastern NM to the northeast corner. Isentropic ascent across the northern periphery of a pseudo-surface low, combined with continued upper level synoptic forcing, work to enforce heavy rain across northeast NM through the day Tuesday. QPF amounts favor widespread 1- 2" across the area, and locally heavier amounts of 3"+ have a decent chance of occurrence, especially in any convective storms. With this forecast package, have issued an additional Flash Flood Watch for much of eastern NM beginning at 2pm Monday. With the expected evolution of of precipitation, zones south of I-40 see their watch go through Tuesday morning, while zones along and north of I-40 go through Tuesday evening. Significant snowfall amounts are very likely with this system, especially across the Sangre de Cristo Mountains. The aforementioned isentropic ascent will be aided by easterly moist upslope surface flow, spitting out several inches of snow mainly above 9,000ft. Most likely snowfall amounts range from 8-12", with locally higher amounts approaching 1.5-2ft in the highest peaks. Have upgraded the existing Winter Weather Advisory to a Winter Storm Warning, and have also included the southern Sangre de Cristo Mountain zone. High confidence in minor to moderate impacts across routes near and along mountain passes, and there is a chance these roads may become impassable for a time due to the snow. && .LONG TERM... (Tuesday night through Sunday) Issued at 326 AM MDT Mon May 5 2025 The heaviest precipitation tapers off late Tuesday night into Wednesday morning with the parent upper level low exiting the region. Shortwaves embedded in the flow on the backside of the low swing around on Wednesday. This becomes a catalyst for another round of scattered rain showers and thunderstorms across the region, with higher confidence in the higher terrain. Light snow may be observed above 10,000ft. A building ridge from the west shoves the low eastward away from the region later in the week, and temperatures begin to return to near normal across western and central NM, but still remaining slightly below normal across eastern NM. Higher temperatures across the area combined with modest moisture should allow for continued rounds of afternoon convection, mainly focused on the higher terrain. This trend likely continues through much of the late week and into the weekend as well. One last mention through the long term period: a surface high is likely to build across the central Plains late week, and with moist are still forecast to remain in the area, this pressure and moisture gradient may force a gusty gap wind through the central mountains late Friday night. && .AVIATION... (18Z TAFS) Issued at 1216 PM MDT Mon May 5 2025 Unsettled weather will persist through tonight and Tuesday with numerous showers and strong thunderstorms as a low pressure system moves into the state. Prevailing winds will turn strong this afternoon, especially in the Rio Grande valley with an Airport Weather Warning in effect for KABQ where gusts over 35 kt are forecast this afternoon. Storms will be most concentrated over northern and eastern New Mexico today, transitioning to the eastern half of the state tonight, and the strongest storms will be in southeastern parts of the state where large hail, damaging microburst winds, and heavy downpours will develop. Widespread MVFR (less than 3000 ft) and scattered areas of IFR (less than 1000 ft) ceilings will then redevelop tonight in the eastern half of New Mexico. Showers and thunderstorms will refocus toward the north central and northeastern parts of the state Tuesday afternoon with scattered cells wrapping into western areas. && .FIRE WEATHER... Issued at 326 AM MDT Mon May 5 2025 A slow moving system continues to bring moisture and precipitation to much of New Mexico through the next few days. While breezy to windy south winds are expected in the lower Rio Grande Valley today, humidity values in the high teens to low 20s and antecedent wetter conditions limit confidence in anything more than isolated elevated fire weather conditions. A warmer and drier trend is forecast to begin mid week and continue through the weekend, but winds are forecast to remain rather light, and moisture remains for daily rounds of wetting precipitation focused in the mountains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 37 60 40 / 80 30 60 40 Dulce........................... 59 31 53 29 / 90 40 80 40 Cuba............................ 57 32 52 33 / 70 40 80 50 Gallup.......................... 55 31 57 33 / 80 30 70 40 El Morro........................ 53 30 53 36 / 70 40 70 50 Grants.......................... 58 31 56 32 / 50 40 70 40 Quemado......................... 56 31 55 35 / 50 30 70 30 Magdalena....................... 59 36 59 39 / 30 40 80 30 Datil........................... 55 31 55 35 / 50 30 70 30 Reserve......................... 60 29 58 30 / 40 20 70 10 Glenwood........................ 64 34 61 34 / 40 20 60 10 Chama........................... 53 29 47 29 / 90 50 90 50 Los Alamos...................... 55 37 47 38 / 80 60 90 50 Pecos........................... 57 34 50 34 / 80 70 90 40 Cerro/Questa.................... 54 33 47 31 / 90 70 100 60 Red River....................... 44 28 38 26 / 90 70 100 70 Angel Fire...................... 49 30 44 25 / 90 80 100 60 Taos............................ 57 31 49 29 / 90 60 90 50 Mora............................ 53 32 48 30 / 90 80 100 50 Espanola........................ 64 38 54 38 / 70 60 90 40 Santa Fe........................ 58 37 50 37 / 80 60 90 40 Santa Fe Airport................ 62 38 54 37 / 70 60 90 40 Albuquerque Foothills........... 65 44 58 44 / 40 50 80 40 Albuquerque Heights............. 65 43 60 43 / 30 50 70 40 Albuquerque Valley.............. 67 43 62 43 / 30 50 70 40 Albuquerque West Mesa........... 66 43 60 43 / 40 50 70 40 Belen........................... 68 41 64 41 / 20 50 70 40 Bernalillo...................... 67 42 60 42 / 40 50 70 40 Bosque Farms.................... 67 40 62 41 / 30 40 70 40 Corrales........................ 67 41 61 43 / 40 50 70 40 Los Lunas....................... 67 40 63 42 / 30 40 70 40 Placitas........................ 63 41 56 42 / 40 60 80 50 Rio Rancho...................... 65 42 59 43 / 40 50 70 40 Socorro......................... 70 42 68 44 / 20 40 70 30 Sandia Park/Cedar Crest......... 58 36 52 38 / 50 50 80 50 Tijeras......................... 61 38 54 39 / 40 50 80 50 Edgewood........................ 60 36 54 36 / 50 60 80 40 Moriarty/Estancia............... 62 33 56 33 / 50 60 80 40 Clines Corners.................. 58 34 51 34 / 60 70 80 30 Mountainair..................... 61 36 57 36 / 30 60 70 40 Gran Quivira.................... 61 35 56 35 / 30 60 70 30 Carrizozo....................... 67 40 62 41 / 20 70 50 20 Ruidoso......................... 61 35 56 37 / 20 70 50 10 Capulin......................... 49 36 45 33 / 90 90 100 80 Raton........................... 56 37 50 34 / 90 80 100 70 Springer........................ 57 38 50 36 / 90 80 100 60 Las Vegas....................... 56 35 51 34 / 90 80 90 40 Clayton......................... 53 43 54 41 / 100 90 100 80 Roy............................. 55 40 53 38 / 100 90 90 50 Conchas......................... 64 45 62 43 / 90 90 90 40 Santa Rosa...................... 64 42 59 41 / 80 90 80 20 Tucumcari....................... 63 46 62 43 / 90 90 80 40 Clovis.......................... 65 47 66 45 / 80 90 50 20 Portales........................ 67 46 67 44 / 80 90 50 20 Fort Sumner..................... 69 45 64 43 / 80 90 70 20 Roswell......................... 77 49 71 48 / 30 80 30 5 Picacho......................... 71 42 66 41 / 20 70 40 10 Elk............................. 69 38 65 38 / 20 70 30 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday afternoon for NMZ215-223-227>234. Winter Storm Warning until 6 AM MDT Wednesday for NMZ213-214. Flood Watch through late tonight for NMZ226-235>239. && SHORT TERM...77 LONG TERM....77 AVIATION...52
In the hours before
Local storm report, May 5, 10:30 AM MDT, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1030 AM MDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM Snow 4 NNW Tres Ritos 36.18N 105.55W
05/05/2025 E3.0 Inch Taos NM Other Federal
Gallegos Peak.
1009 AM Snow 5 SSE Llano Largo 36.07N 105.63W
05/05/2025 E3.0 Inch Taos NM Other Federal
Rio Santa Barbara.
0949 AM Snow 11 NNW Canon Plaza 36.70N 106.25W
05/05/2025 E5.0 Inch Rio Arriba NM Other Federal
Hopewell Snotel.
1006 AM Snow 2 WNW Angel Fire 36.40N 105.32W
05/05/2025 E6.0 Inch Colfax NM Other Federal
Palo Snotel.
0953 AM Snow 5 WNW Eagle Nest Lake S 36.53N 105.37W
05/05/2025 E8.0 Inch Taos NM Other Federal
Taos Pueblo Snotel.
0754 AM Snow Red River 36.71N 105.42W
05/05/2025 M9.0 Inch Taos NM Public
&&Special weather statement, May 5, 11:06 AM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1106 AM MDT Mon May 5 2025
NMZ218-051730-
Santa Fe Metro Area NM-
1106 AM MDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SANTA FE COUNTY
UNTIL 1130 AM MDT...
At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm
near Santa Fe, moving north at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Santa Fe, Tesuque, La Cienega and Agua Fria.
This includes Interstate 25 between Mile Markers 275 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3581 10610 3579 10589 3574 10589 3573 10588
3572 10589 3571 10588 3569 10589 3568 10590
3566 10589 3565 10590 3564 10592 3563 10591
3562 10591 3562 10590 3557 10591 3558 10610
TIME...MOT...LOC 1706Z 187DEG 16KT 3565 10599
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
11Special weather statement, May 5, 11:08 AM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1108 AM MDT Mon May 5 2025
NMZ201-204-051745-
Northwest Plateau NM-Northwest Highlands NM-
1108 AM MDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANDOVAL...
SOUTHEASTERN SAN JUAN AND NORTH CENTRAL MCKINLEY COUNTIES UNTIL 1145
AM MDT...
At 1108 AM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Chaco Canyon, or 28 miles northeast of
Crownpoint, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Chaco Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3620 10792 3626 10787 3613 10761 3594 10784
3604 10803
TIME...MOT...LOC 1708Z 218DEG 18KT 3603 10789
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
11Special weather statement, May 5, 11:42 AM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1142 AM MDT Mon May 5 2025
NMZ206-207-051815-
West Central Mountains NM-West Central Highlands NM-
1142 AM MDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT BERNALILLO...SOUTHWESTERN
SANDOVAL...NORTHEASTERN CIBOLA AND EAST CENTRAL MCKINLEY COUNTIES
UNTIL 1215 PM MDT...
At 1142 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Marquez, or 14 miles northeast of Laguna Pueblo,
moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Marquez and Paguate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3525 10733 3544 10731 3535 10703 3534 10704
3534 10702 3532 10701 3532 10699 3531 10698
3530 10699 3530 10698 3529 10698 3528 10697
3526 10698 3507 10714 3514 10734
TIME...MOT...LOC 1742Z 201DEG 22KT 3518 10721
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Local storm report, May 5, 1:27 PM MDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
127 PM MDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail 1 S Sedillo 35.08N 106.29W
05/04/2025 M0.75 Inch Bernalillo NM NWS Employee
Dime to penny size hail for 18 minutes
turned ground white. Shredded leaves and
garden.
&&
42Local storm report, May 5, 1:54 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
154 PM MDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Hail 6 E Mesa 34.00N 104.57W
05/05/2025 M0.88 Inch De Baca NM Trained Spotter
dime to nickel size hail covering ground.
&&
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| May 4, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 36 min |
| May 4, 7:49 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 41 min |
| May 4, 8:13 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| May 4, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 46 min |
| May 4, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 41 min |
| May 4, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 55 min |
| May 4, 9:42 PM MDT | Special Weather Statement | ABQ | Lea | 33 min |
| May 4, 10:43 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 4, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 32 min |
| May 4, 11:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 5, 12:23 AM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| May 5, 12:29 AM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| May 5, 12:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 5, 1:11 AM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| May 5, 2:14 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 5, 2:26 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 49 min |
| May 5, 3:28 AM MDT | Flood Watch | ABQ | Chaves, Colfax, Curry, De Baca, Guadalupe, Harding and 8 more | 39 hr |
| May 5, 3:28 AM MDT | Winter Storm Warning | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 43 hr |
| May 5, 10:31 AM MDT | River Flood Warning | ABQ | Colfax | 45 hr |
| May 5, 11:06 AM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 5, 11:08 AM MDT | Special Weather Statement | ABQ | 37 min | |
| May 5, 11:21 AM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 13 min |
| May 5, 11:42 AM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| May 5, 12:35 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 40 min |
| May 5, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 48 min |
| May 5, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 56 min |
| May 5, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 35 min |
| May 5, 3:15 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 5, 3:25 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| May 5, 3:54 PM MDT | Flash Flood Warning | ABQ | Chaves, De Baca | 3 hr |
| May 5, 4:03 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 86 min |
| May 5, 4:28 PM MDT | Special Weather Statement | ABQ | San Juan | 32 min |
| May 5, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| May 5, 5:16 PM MDT | River Flood Warning | ABQ | Colfax | 39 hr |
Nearby
Tornado Warnings in New Mexico, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.